Weber correspondence analysis: The one-dimensional case

Leeuw, Jande, Michailidis, George . Journal of Computational and Graphical Statistics 2004. 13 (4) :946-953

Locate this article in:

Bibtex

@article{CIS-192077,
  Author = {Leeuw, Jande and Michailidis, George},
  Title = {Weber correspondence analysis: The one-dimensional case},
  Journal = {Journal of Computational and Graphical Statistics},
  Volume = {13},
  Number = {4},
  Year = {2004},
  Pages = {946--953},
  Keywords = {}
}

Similar articles